Jacobi Flow on SMP Matrices and Killip–Simon Problem on Two Disjoint Intervals

B. Eichinger, F. Puchhammer, P. Yuditskii

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We give a free parametric representation for the coefficient sequences of Jacobi matrices whose spectral measures satisfy the Killip–Simon condition with respect to two (arbitrary) disjoint intervals. This parametrization is given by means of the Jacobi flow on SMP matrices, which we introduce here.

Original languageEnglish
Pages (from-to)3-41
Number of pages39
JournalComputational Methods and Function Theory
Volume16
Issue number1
DOIs
StatePublished - 1 Mar 2016
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2014, Springer-Verlag Berlin Heidelberg.

Keywords

  • Functional models
  • Hilbert–Schmidt class
  • Killip–Simon theorem
  • Periodic Jacobi and CMV matrices
  • Strong moment problem

Fingerprint

Dive into the research topics of 'Jacobi Flow on SMP Matrices and Killip–Simon Problem on Two Disjoint Intervals'. Together they form a unique fingerprint.

Cite this